# SDR UALA2013040102101

- Difficulty date: March 31, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 69,041 hours, 9,696 cycles
- Engine: Pwa PW40903
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: S283W2021
- Part serial: 26
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR INDICATING SYSTEM STATUS MESSAGE.  REPLACED PSEU-1 UNIT AND MSG CLEARED AND MAT SYSTEM TEST PASS.
